# SDR ASAA2021061835123

- Difficulty date: June 18, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 39,973 hours, 11,829 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulty
- Location: L1 Wndw Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 WINDOW OVERHEAT AT FL360 RESET WITH QRH. GROUNDED - YES. PERFORMED GVI WIRING AND VERIFIED H-RATING FOR L-1 WINDOW MATCHED TO HEAT TAP REF B737-800 WDM 30-41-11 PAGE 6 SHEET 1. INITIAL RESISTANCE  CK OF PRIMARY AND ALT SENSORS @ TEMP CK GOOD @ 325 OHMS EACH (REF B737-800 AMM 30-41-21-760-801). AFTER EXTENDED RUN TIME PRIMARY L-1 WINDOW HEAT SENSOR RESISTANCE GREW TO 425 OHMS REVEALING BREAKDOWN OF PRIMARY SENSOR - SWITCHED TO ALT SENSOR.
